Bulletin of the American Mathematical Society

Une remarque sur la formule de residus

Weishu Shih

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 76, Number 4 (1970), 717-718.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 5380 5760


Shih, Weishu. Une remarque sur la formule de residus. Bull. Amer. Math. Soc. 76 (1970), no. 4, 717--718. https://projecteuclid.org/euclid.bams/1183532074

Export citation


  • 1. P. Dolbeault, Theory of residues and homology, Séminaire P. Lelong Analyse 1968/69, Lecture Notes in Math., Springer-Verlag, Berlin and New York (to appear).
  • 2. P. Griffiths, (a) Lecture notes 1967/68, Princeton University, Princeton, N. J., (b) Some results on algebraic cycles on algebraic manifolds, Algebraic Geometry, Oxford Univ. Press, Oxford, 1969, pp. 93-191.
  • 3. J. Leray, Le calcul différential et intégral sur une variété analytique complexe (problemede Cauchy. III), Bull. Soc. Math. France 87 (1959), 81-180. MR 23 #A3281.
  • 4. F. Norguet, Sur la théorie des résidus, C. R. Acad. Sci. Paris 248 (1959), 2057-2059. MR21 #5195.
  • 5. G. Sorani, Sui résidui délie forme differenziali di una varietà analitica complessa, Rend. Mat.e Appl. (5)22 (1963), 1-23. MR 27#6262.